CaltechAUTHORS
  A Caltech Library Service

On conjectures of Guralnick and Thompson

Aschbacher, Michael (1990) On conjectures of Guralnick and Thompson. Journal of Algebra, 135 (2). pp. 277-343. ISSN 0021-8693. https://resolver.caltech.edu/CaltechAUTHORS:20170810-072647371

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-072647371

Abstract

Given a permutation s on a finite set Ω of order n, define c(s) to be the number of cycles of sand Ind(s) = n - c(s). Define a genus g system to be a triple ( G, Ω, S), where Ω is a finite set, G is a transitive subgroup of Sym(Ω), and S = (g_j: 1 ⩽j⩽r is a family of elements of G^# such that G = ⟨S⟩, g_1...g_r = 1, and 2(❘Ω❘ + g-1)= ∑_(j=1) Ind(g_j).


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0021-8693(90)90292-VDOIArticle
http://www.sciencedirect.com/science/article/pii/002186939090292VPublisherArticle
Additional Information:© 1990 Academic Press, Inc. Received 9 June 1988. Partially supported by NSF Grant DMS-8721480 and NSA Grant MDA 90-88-H-2032.
Funders:
Funding AgencyGrant Number
NSFDMS-8721480
NSFMDA 90-88-H-2032
Issue or Number:2
Record Number:CaltechAUTHORS:20170810-072647371
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-072647371
Official Citation:Michael Aschbacher, On conjectures of Guralnick and Thompson, Journal of Algebra, Volume 135, Issue 2, December 1990, Pages 277-343, ISSN 0021-8693, https://doi.org/10.1016/0021-8693(90)90292-V. (http://www.sciencedirect.com/science/article/pii/002186939090292V)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80053
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:10 Aug 2017 16:44
Last Modified:03 Oct 2019 18:27

Repository Staff Only: item control page